# SDR SWAA001215

- Difficulty date: July 4, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 55,861 hours, 59,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE EXTERNAL SKIN CRACKED IN TWO EA PLACES, BS 777 AND BS 767 ABOVE STRINGER 10R.    REPAIRED SKIN PER SRM.
